American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Fabio Scalco Dias, Raúl Oset Sinha and Maria Aparecida Soares Ruas. A formula relating inflections, bitangencies and the Milnor number of a plane curve. Proc. Amer. Math. Soc. 142 (2014) 2353-2368.
Abstract, references, and article information   
View Article: PDF

[2] Renato Vidal Martins. A generalization of Max Noether’s theorem. Proc. Amer. Math. Soc. 140 (2012) 377-391.
Abstract, references, and article information   
View Article: PDF

[3] Cristiano Bocci and Brian Harbourne. The resurgence of ideals of points and the containment problem. Proc. Amer. Math. Soc. 138 (2010) 1175-1190. MR 2578512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Feza Arslan, Pinar Mete and Mesut Sahin. Gluing and Hilbert functions of monomial curves. Proc. Amer. Math. Soc. 137 (2009) 2225-2232. MR 2495255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stefan Schröer. On genus change in algebraic curves over imperfect fields. Proc. Amer. Math. Soc. 137 (2009) 1239-1243. MR 2465645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Félix Delgado de la Mata and Julio José Moyano Fernández. On the relation between the generalized Poincaré series and the Stöhr zeta function. Proc. Amer. Math. Soc. 137 (2009) 51-59. MR 2439424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Feza Arslan and Pinar Mete. Hilbert functions of Gorenstein monomial curves. Proc. Amer. Math. Soc. 135 (2007) 1993-2002. MR 2299471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Feza Arslan. Cohen-Macaulayness of tangent cones. Proc. Amer. Math. Soc. 128 (2000) 2243-2251. MR 1653409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joaquim Roé. An analytic invariant of ordinary curve singularities. Proc. Amer. Math. Soc. 127 (1999) 3525-3526. MR 1676361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Melle-Hernández. Euler characteristic of the Milnor fibre of plane singularities. Proc. Amer. Math. Soc. 127 (1999) 2653-2655. MR 1676312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rosa Peraire. Moduli of plane curve singularities with a single characteristic exponent. Proc. Amer. Math. Soc. 126 (1998) 25-34. MR 1459145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kwai-Man Fan. Position of singularities and fundamental group of the complement of a union of lines. Proc. Amer. Math. Soc. 124 (1996) 3299-3303. MR 1343691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shreeram S. Abhyankar and Avinash Sathaye. Uniqueness of plane embeddings of special curves. Proc. Amer. Math. Soc. 124 (1996) 1061-1069. MR 1317027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Chunghyuk Kang. Topological classification of irreducible plane curve singularities in terms of Weierstrass polynomials . Proc. Amer. Math. Soc. 123 (1995) 1363-1371. MR 1291777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kazuhiko Kurano. Noether normalizations for local rings of algebraic varieties . Proc. Amer. Math. Soc. 116 (1992) 905-910. MR 1100658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. Boratyński. Locally complete intersection multiple structures on smooth algebraic curves . Proc. Amer. Math. Soc. 115 (1992) 877-879. MR 1120504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Pyung-Lyun Kang. A note on the variety of plane curves with nodes and cusps . Proc. Amer. Math. Soc. 106 (1989) 309-312. MR 952316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hisao Yoshihara. Plane curves whose singular points are cusps . Proc. Amer. Math. Soc. 103 (1988) 737-740. MR 947648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. F. Lax. Weierstrass weight and degenerations . Proc. Amer. Math. Soc. 101 (1987) 8-10. MR 897062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hisao Yoshihara. Rational curve with one cusp. II . Proc. Amer. Math. Soc. 100 (1987) 405-406. MR 891134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hisao Yoshihara. Rational curve with one cusp . Proc. Amer. Math. Soc. 89 (1983) 24-26. MR 706501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. R. Quine. A Pl\"ucker equation for curves in real projective space . Proc. Amer. Math. Soc. 85 (1982) 103-107. MR 647908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] T. T. Moh. On generators of ideals . Proc. Amer. Math. Soc. 77 (1979) 309-312. MR 545586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. C. Kothari. The local Hilbert function of a pair of plane curves . Proc. Amer. Math. Soc. 72 (1978) 439-442. MR 0506283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Allen Tannenbaum. Degenerations of curves in $P\sp{3}$ . Proc. Amer. Math. Soc. 68 (1978) 6-10. MR 0457448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Edward D. Davis. On the geometric interpretation of seminormality . Proc. Amer. Math. Soc. 68 (1978) 1-5. MR 0453748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia